# SDR USAA060260

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 450, S22R-S23R BULGED.  INSTALLED FABRICATED DOUBLER PER SRM 53-00-01, DEFECT SIZE: .75"L X .125"W X .023"D BULGE SKIN (CREASE).
